# SDR FDEA201006222110

- Difficulty date: June 22, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Part serial: UNK
- Condition: Corroded
- Location: 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE, STA. 365  B.L. 0 TO RBL 59 CORRODED. REMOVED CORROSION ORIGINAL MATERIAL .125, MATERIAL REMOVED .016, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 FIG 101, DETAIL III. INSTALLED REPAIR AT STA 365, LBL 17- RBL 70, IAW SRM 53-00-51 FIG 201, REPAIR 3, CATEGORY "A", MAJOR REPAIR.
